To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Kulikov singularities… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Contact form








 


Note! If you want an answer on a question you must specify your email address




Kulikov singularities

Journal article
Authors Jan Stevens
Published in Journal of Singularities
Volume 18
Pages 477-485
ISSN 19492006
Publication year 2018
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Algebra and Geometry
Pages 477-485
Language en
Subject categories Mathematics

Abstract

In the study of normal surface singularities the relation between analytical and topological properties and invariants of the singularity is a very rich problem. This relation is particularly close for surface singularities constructed from families of curves. We use these Kulikov singularities to reexamine results of Némethi-Okuma and Tomaru.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?